# SDR 2023FA0000214

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Aircraft: N4377U
- Make and model: Robsin R44
- Aircraft serial: 12814
- Aircraft time: 4,687 hours, 1 cycles
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sheave
- Part number: CO185
- Part serial: 247813460
- Condition: Unknown
- Location: Zone 200
- Part time: 293 hours, 1 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: W
- Precautionary procedure: R

## Discrepancy

BUMPS OR BUBBLES WERE FOUND IN THE UPPER SHEAVE GROOVES.  THESE SEEM TO BE CORROSION POCKETS BETWEEN THE METALIZED PLATING AND THE CAST ALUMINUM BASE.  IF THIS CONTINUED IN SERVICE, ACCELERATED  DRIVE BELT WEAR WILL OCCUR.
